# SDR SWAA2024061486984

- Difficulty date: May 17, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727d Rbl 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH CLIP AT ACB BS727D RBL7 WL151.<[01] REMOVED AND REPLACED ATTACH CLIP LOCATED AT ACB BS 727D; RBL 7 WL 151 IAW B-737-700 SRM 51-40-02 & DWG# 146A7810 REV: A
